<  Back to the Polytechnique Montréal portal

Natural Convection in a Horizontal Porous Cavity Filled With a Non-Newtonian Binary Fluid of Power-Law Type

N. Ben Khelifa, Z. Alloui, H. Beji and Patrick Vasseur

Article (2012)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/15795/
Journal Title: Journal of Non-Newtonian Fluid Mechanics (vol. 169)
Publisher: Elsevier
DOI: 10.1016/j.jnnfm.2011.11.002
Official URL: https://doi.org/10.1016/j.jnnfm.2011.11.002
Date Deposited: 18 Apr 2023 15:10
Last Modified: 05 Apr 2024 10:56
Cite in APA 7: Ben Khelifa, N., Alloui, Z., Beji, H., & Vasseur, P. (2012). Natural Convection in a Horizontal Porous Cavity Filled With a Non-Newtonian Binary Fluid of Power-Law Type. Journal of Non-Newtonian Fluid Mechanics, 169, 15-25. https://doi.org/10.1016/j.jnnfm.2011.11.002

Statistics

Dimensions

Repository Staff Only

View Item View Item